Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2021, 7:54 PM EDT for Fayette County, Raleigh County, West Virginia. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2021, 7:54 PM EDT (23:54 UTC)
- Expired
- Jun 13, 2021, 8:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, WV, Raleigh County, WV
The radar
The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:25 PM EDT | TSTM WND DMG | East Beckley, WV | TREE DOWN AND ONTO A HOUSE ON MORRIS AVE. TIME ESTIMATED FROM RADAR |
| Jun 13, 8:25 PM EDT | TSTM WND DMG | East Beckley, WV | TREE DOWN AND ONTO A HOUSE ON MORRIS AVE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 4:56 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088
WUUS51 KRLX 132354
SVRRLX
WVC019-081-140045-
/O.NEW.KRLX.SV.W.0054.210613T2354Z-210614T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
754 PM EDT Sun Jun 13 2021
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Raleigh County in southeastern West Virginia...
Southwestern Fayette County in southeastern West Virginia...
* Until 845 PM EDT.
* At 754 PM EDT, a severe thunderstorm was located near Bradley, or
10 miles northwest of Beckley, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Beckley, Mount Hope, Mabscott, Sophia, Crab Orchard, Dry Creek,
Macarthur, Coal City, Bradley, Shady Spring, Prosperity, Beaver,
Daniels, Piney View, Stanaford, Lester, Pax, Ghent, Artie and
Josephine.
This includes the following highways...
West Virginia Turnpike between mile markers 28 and 64.
Interstate 64 in West Virginia between mile markers 120 and 133.
Route 19 between mile markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Hail and damaging winds and continuous cloud to ground lightning is
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3756 8120 3796 8145 3797 8138 3800 8137
3803 8125 3769 8088 3767 8090 3770 8091
3771 8098 3770 8098 3764 8107 3760 8107
3759 8109 3760 8114 3758 8120
TIME...MOT...LOC 2354Z 326DEG 24KT 3791 8130
HAIL...1.00IN
WIND...60MPH
$$
192 follow-up statements
575
WWUS51 KRLX 140019
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
819 PM EDT Sun Jun 13 2021
WVC019-081-140045-
/O.CON.KRLX.SV.W.0054.000000T0000Z-210614T0045Z/
Raleigh WV-Fayette WV-
819 PM EDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL RALEIGH AND SOUTHWESTERN FAYETTE COUNTIES...
At 819 PM EDT, a severe thunderstorm was located over Beckley, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Beckley, Mount Hope, Mabscott, Sophia, Crab Orchard, Dry Creek,
Macarthur, Coal City, Bradley, Shady Spring, Prosperity, Beaver,
Daniels, Piney View, Stanaford, Lester, Pax, Ghent, Glen Daniel and
Josephine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3784 8138 3791 8129 3797 8118 3769 8088
3767 8090 3770 8091 3771 8098 3770 8098
3764 8107 3760 8107 3759 8109 3760 8114
3758 8120 3756 8120
TIME...MOT...LOC 0019Z 326DEG 24KT 3777 8118
HAIL...<.75IN
WIND...60MPH
$$
19408
WWUS51 KRLX 140042
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
842 PM EDT Sun Jun 13 2021
WVC019-081-140052-
/O.EXP.KRLX.SV.W.0054.000000T0000Z-210614T0045Z/
Raleigh WV-Fayette WV-
842 PM EDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RALEIGH AND
SOUTHWESTERN FAYETTE COUNTIES WILL EXPIRE AT 845 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern West Virginia.
LAT...LON 3784 8138 3791 8129 3797 8118 3769 8088
3767 8090 3770 8091 3771 8098 3770 8098
3764 8107 3760 8107 3759 8109 3760 8114
3758 8120 3756 8120
TIME...MOT...LOC 0042Z 326DEG 24KT 3765 8108
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:33 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 13, 7:33 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 733 PM EDT Sun Jun 13 2021 .SYNOPSIS... Cold front crosses tonight with showers and storms ending late. A reinforcing cold front crosses Monday evening. High pressure mid/late next week. && .NEAR TERM /THROUGH MONDAY/... As of 725 PM Sunday... Showers and thunderstorms associated with a cold front, currently near the Ohio River, will continue to wind down in the next two hours. There have been numerous reports of trees down, and some minor flash flooding with some of the storms. Clearing is slowly starting to take hold just to the north of the CWA, and expect at least some breaks in the cloud cover, particularly north of the Ohio River. With the widespread precipitation, am expecting a widespread fog to develop overnight. As of 230 PM Sunday... Slight Risk for Severe Thunderstorms Today... At the time of writing showers and thunderstorms were firing up across Ohio and northern West Virginia in alignment with a digging shortwave trough and accompanying surface cold front. With convective parameters of 800-1000 J/kg of DCAPE and 20-25 kts of bulk shear noted on Mesoanalysis, the main concern with storms that do have the capability of growing to strong to severe levels will be the potential for downbursts and damaging wind gusts. Forecast soundings denote freezing levels of 13-14 kft for today, which is plausible for healthy vertical cells to produce hail. On top of that, training cells poses a concern for high water issues given previously tarnished flash flood guidance. A Severe Thunderstorm Watch has been issued for the northern portions of the forecast area and will remain in effect until 7 PM as it currently stands. These showers and storms will continue to propagate southeastward after transpiring through this evening ahead of the aforementioned cold frontal passage progged to occur late tonight. 12z suite CAMs hint this line will push east of the Appalachians after 8-10 PM, leaving behind leftover showers along the higher terrain before destabilizing heading into the overnight period. Dewpoints will remain in the 60s in the wake of FROPA tonight, with another decent signal for low stratus and fog across the area heading into Monday morning. A brief lull in precipitation will take shape for the start of the work week before a reinforcing cold front arrives Monday afternoon. Its parent shortwave sinks down from the Upper Great Lakes and sweeps the surface boundary through northern West Virginia during the later half of the day. Dewpoints in the 60s will still have residence over the area when the secondary front arrives, prompting another round of showers and storms. The severity threat will be less than what is being observed today, but a marginal risk will be in effect for portions of southeast Ohio and northern West Virginia. Temperatures today and Monday ahead of the frontal boundaries will boost up into the mid to upper 80s across the lowlands. Overnight lows approach the mid 60s, further solidifying the potential for fog for the Monday morning commute. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... As of 300 PM Sunday... The reinforcing cold front makes its final passage overnight Monday with precip wrapping up along the mountains in accordance. Colder northwest air will arrive in its wake, prompting highs to tumble on Tuesday into the upper 70s in the lowlands and 60s for the highest elevations. Mostly dry weather takes shape for a brief time on Tuesday before yet another disturbance in a series of shortwaves plunges down into western Pennsylvania during peak heating hours. This imposes potential for showers and storms across our northeastern zones, but in a much lesser capacity compared to the last several days. Stout high pressure prevails upstream over the Great Lakes for midweek, providing subsidence over the Central Appalachians to finally allow a dry spell to take shape. Dewpoints will become depleted as dry air settles overhead, allowing for a Chamber of Commerce day on Wednesday with temperatures hovering in the mid 70s. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... As of 300 PM Sunday... High pressure will remain parked nearby through the majority of the work week with cooler than normal air in place. As this surface feature exits off the Carolina coast, return flow will transpire and usher in Gulf moisture in time for a system gearing up for the start of the weekend. This northern stream disturbance may tap into a tropical airmass emerging out of the Gulf of Mexico, setting up for a wet weekend ahead. Temperatures return to near seasonable levels by the end of the work week within the southwesterly flow regime. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 730 PM Sunday... Showers and thunderstorms are quickly winding down across southern WV and southwest VA this evening, and expect area to be convection free by 03Z. Expect brief IFR conditions and strong gusty winds in the vicinity of storms. After 06Z, expecting widespread LIFR/VLIFR fog to form. Conditions will gradually improve to VFR after 12-14Z Monday. Winds on Monday will be mainly westerly, with gusts in the teens to lower 20 kts expected to develop particularly after 17Z. IFR or worse fog will be possible again Monday night. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing and intensity of fog or stratus tonight may vary from forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 06/14/21 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H H L L M M L HTS CONSISTENCY H H H H H H H M L L L L BKW CONSISTENCY H H H H H H L L L L L L EKN CONSISTENCY H H H M H H H M M M M M PKB CONSISTENCY H H H H H M M L L L L L CKB CONSISTENCY H H H H M M M M M M L L AFTER 00Z TUESDAY... IFR in fog possible most mornings this week. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MEK NEAR TERM...SL/MEK SHORT TERM...MEK LONG TERM...MEK AVIATION...SL
Hazardous weather outlook, Jun 13, 5:03 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 503 PM EDT Sun Jun 13 2021 KYZ101-103-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-039- 040-519>526-142115- Greenup-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs- Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants- Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 503 PM EDT Sun Jun 13 2021 ...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, southeast Ohio and much of West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is also a marginal risk for excessive rainfall again mainly during the afternoon and evening. Although the thunderstorms will not be as slow moving, nor the atmosphere as moist, as during late last week, rainfall can become locally excessive if thunderstorms hit the same location more than once, especially given moist soil conditions from the recent rainfall last week. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and storms are possible on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ102-105-VAZ003-004-WVZ024>026-033-034-515>518-142115- Carter-Lawrence KY-Dickenson-Buchanan-Mingo-Logan-Boone-McDowell- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette- 503 PM EDT Sun Jun 13 2021 ...SEVERE THUNDERSTORM WATCH 267 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, southwest Virginia, and portions of southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is also a marginal risk for excessive rainfall today, again mainly during the afternoon and evening. Although the thunderstorms will not be as slow moving, nor the atmosphere as moist, as during late last week, rainfall can become locally excessive if thunderstorms hit the same location more than once, especially given moist soil conditions from the recent rainfall last week. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Jun 13, 7:47 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG JANE LEW 39.11N 80.41W
06/13/2021 LEWIS WV 911 CALL CENTER
TREE DOWN ALONG JESSES RUN ROAD
&&
EVENT NUMBER RLX2100728
SLLocal storm report, Jun 13, 7:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
749 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG 4 SW LUMBERPORT 39.33N 80.40W
06/13/2021 HARRISON WV 911 CALL CENTER
TREE DOWN ALONG GREGORYS RUN ROAD
&&
EVENT NUMBER RLX2100729
SLLocal storm report, Jun 13, 7:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
750 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM FLASH FLOOD BRIDGEPORT 39.29N 80.26W
06/13/2021 HARRISON WV 911 CALL CENTER
FLOODING REPORTED ALONG JOHNSON AVE IN BRIDGEPORT
&&
EVENT NUMBER RLX2100730
SLLocal storm report, Jun 13, 7:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
751 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM FLASH FLOOD CLARKSBURG 39.28N 80.33W
06/13/2021 HARRISON WV 911 CALL CENTER
FLOODING REPORTED ALONG RODNEY STREET IN CLARKSBURG
&&
EVENT NUMBER RLX2100731
SLLocal storm report, Jun 13, 7:52 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
752 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FLASH FLOOD STONEWOOD 39.25N 80.31W
06/13/2021 HARRISON WV 911 CALL CENTER
FLOODING REPORTED ALONG ELK AVE IN STONEWOOD
&&
EVENT NUMBER RLX2100732
SLLocal storm report, Jun 13, 7:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
754 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG CLARKSBURG 39.28N 80.33W
06/13/2021 HARRISON WV 911 CALL CENTER
TREE DOWN ALONG GLEN FALLS ROAD
&&
EVENT NUMBER RLX2100733
SLThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:47 AM EDT | Special Weather Statement | RLX | Tyler | 43 min |
| Jun 13, 12:27 PM EDT | Special Weather Statement | RLX | Doddridge | 48 min |
| Jun 13, 12:43 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Tyler | 2 hr |
| Jun 13, 1:19 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Upshur | 41 min |
| Jun 13, 1:45 PM EDT | Special Weather Statement | RLX | Lewis, Upshur | 45 min |
| Jun 13, 2:02 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Lewis, Randolph, Upshur | 43 min |
| Jun 13, 2:45 PM EDT | Special Weather Statement | RLX | Braxton | 45 min |
| Jun 13, 3:05 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Tyler | 40 min |
| Jun 13, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Lewis | 43 min |
| Jun 13, 3:22 PM EDT | Severe Thunderstorm Warning | RLX | Taylor | 38 min |
| Jun 13, 3:36 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wood | 39 min |
| Jun 13, 3:37 PM EDT | Flash Flood Warning | RLX | Braxton, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 3 more | 4 hr |
| Jun 13, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Pleasants, Ritchie, Tyler | 46 min |
| Jun 13, 4:01 PM EDT | Severe Thunderstorm Warning | RLX | Upshur, Webster | 29 min |
| Jun 13, 4:02 PM EDT | Flash Flood Warning | RLX | Pleasants, Ritchie, Wood | 3 hr |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie, Wirt | 38 min |
| Jun 13, 4:17 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Upshur | 43 min |
| Jun 13, 4:20 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 40 min |
| Jun 13, 4:40 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 35 min |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie, Wirt | 47 min |
| Jun 13, 5:09 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Ritchie, Wirt, Wood | 27 min |
| Jun 13, 5:20 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer | 40 min |
| Jun 13, 5:29 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 31 min |
| Jun 13, 5:34 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Mason, Putnam | 26 min |
| Jun 13, 5:42 PM EDT | Flash Flood Warning | RLX | Pocahontas | 4 hr |
| Jun 13, 5:45 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more | 45 min |
| Jun 13, 5:49 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Gilmer, Ritchie | 3 hr |
| Jun 13, 5:50 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 40 min |
| Jun 13, 5:57 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 48 min |
| Jun 13, 5:58 PM EDT | Flash Flood Warning | RLX | Wirt, Wood | 3 hr |
| Jun 13, 6:04 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Logan, Wayne | 41 min |
| Jun 13, 6:18 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Pocahontas and 2 more | 42 min |
| Jun 13, 6:24 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Roane, Wirt | 36 min |
| Jun 13, 6:36 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Logan, Putnam | 39 min |
| Jun 13, 6:43 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more | 3 hr |
| Jun 13, 6:49 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Pocahontas, Raleigh and 1 more | 41 min |
| Jun 13, 7:01 PM EDT | Flash Flood Warning | RLX | Pocahontas | 3 hr |
| Jun 13, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 44 min |
| Jun 13, 7:08 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, Raleigh, Wyoming | 52 min |
| Jun 13, 7:10 PM EDT | Flash Flood Warning | RLX | Webster | 3 hr |
| Jun 13, 7:24 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Raleigh | 51 min |
| Jun 13, 7:34 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 26 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.